Common fixed points of self-maps over the generalized cone b-metric spaces
DOI:
https://doi.org/10.23755/rm.v48i0.1248Keywords:
cone, fixed points, normal condition of a cone, generalized ƀ-cone metric space.Abstract
The main aim of this research paper is to establish the most generalized common fixed-point theorem for two self-maps that are commuting to each other under \mathbf{T}-Kannan type contractive condition over a generalized cone \mathbb{b}-metric spaces. The novelty of this research paper is to find a common fixed point of two weekly compatible self-maps over a generalized cone \mathbb{b}-metric spaces without assuming the normality condition of a cone. We illustrate our main result with a suitable example.References
A. Azam, M. Arshad and I. Beg, Banach contraction principle on cone rectangular metric spaces, Applicable Analysis and Discrete Mathematics, 3, 236–241.2009.
S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux´ equations int´egrales. Fundamenta Mathematicae, 3(1), 133–181, 1922.
IA. Bakhtin, The contraction mapping principle in almost metric spaces. Functional Analysis, Gos. Ped. Inst. Unianowsk, 30, 26-37, 1989.
A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publicationes Mathematicae Debrecen, 57(1-2), 31-37 2000.
Chuanzhi Bai. Common fixed point theorems for generalized ordered contractive mappings on cone b-metric spaces over Banach algebras. J. Nonlinear Sci. Appl., 9, 5766–5771, 2016.
M. Frechet, Sur quelques points du calcul fonctionnel, Rendiconti Circolo Mat. Palermo, 22(1), 1–72, 1906.
L.G. Huang and X. Zhang. Cone Metric Spaces and Fixed Point Theorems of Contractive mappings. J.Math. Anal. Appl., 332, 1468-1476, 2007.
HP. Huang, S. Radenovic and G. Deng. A sharp generalization on cone b-metric space over Banach algebra. J. Nonlinear Sci. and Appl., 10, 429-435, 2017.
N. Hussain, M.H. Shah. KKM mappings in cone b-metric spaces. Comput. Math. Appl., 62, 1677–1684, 2011.
M. Rangamma, P. Mallikarjun Reddy, A fixed point theorem for Reich contractions in generalized cone b-metric spaces. International Journal of Analysis, 10 (6), 271-278, 2016.
M. Rangamma, P. Mallikarjun Reddy, A common fixed point theorem for T-contractions on generalized cone b-metric spaces. Communications in Korean Mathematical Society, 32(1), 65-74, 2017.
R. George, A. Hossam Nabwey, K. P. Reshma, and R. Rajagopalan. Generalized cone b-metric spaces and contraction principles. Mathematiqki Vesnik, 67 (4), pp. 246–257, 2015.
Virath Singh1 and Pravin Singh. Fixed point theorems in a generalized cone b-metric space. Advances in Mathematics: Scientific Journal, 10 (4), 2083–2094, 2021.
Yan Han and Shaoyuan Xu. Generalized Reich–C´iric´–Rus-type and Kannan -type Contractions in cone b-metric spaces over Banach algebras. Journal of Mathematics, Article ID 7549981, 11 pages, 2021.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.